Ghent University Academic Bibliography

Advanced

On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates.

Roger Van Keer and J KACUR (1998) MATHEMATICAL PROBLEMS IN ENGINEERING. 4(2). p.115-133
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
MATHEMATICAL PROBLEMS IN ENGINEERING
volume
4
issue
2
pages
115-133 pages
Web of Science type
Article
Web of Science id
000077012700002
ISSN
1024-123X
language
English
UGent publication?
yes
classification
A1
id
180839
handle
http://hdl.handle.net/1854/LU-180839
date created
2004-01-14 13:41:00
date last changed
2016-12-19 15:38:23
@article{180839,
  author       = {Van Keer, Roger and KACUR, J},
  issn         = {1024-123X},
  journal      = {MATHEMATICAL PROBLEMS IN ENGINEERING},
  language     = {eng},
  number       = {2},
  pages        = {115--133},
  title        = {On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates.},
  volume       = {4},
  year         = {1998},
}

Chicago
Van Keer, Roger, and J KACUR. 1998. “On a Numerical Model for Diffusion-controlled Growth and Dissolution of Spherical Precipitates.” Mathematical Problems in Engineering 4 (2): 115–133.
APA
Van Keer, Roger, & KACUR, J. (1998). On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates. MATHEMATICAL PROBLEMS IN ENGINEERING, 4(2), 115–133.
Vancouver
1.
Van Keer R, KACUR J. On a numerical model for diffusion-controlled growth and dissolution of spherical precipitates. MATHEMATICAL PROBLEMS IN ENGINEERING. 1998;4(2):115–33.
MLA
Van Keer, Roger, and J KACUR. “On a Numerical Model for Diffusion-controlled Growth and Dissolution of Spherical Precipitates.” MATHEMATICAL PROBLEMS IN ENGINEERING 4.2 (1998): 115–133. Print.